home about
blog 2017 2018 2019
tech android linux vim

15: Terminating Celexa trial due to side effects

2017-10-15 09:08

Tags: medication depression mental-health health

I'm tapering off of the Celexa after just one week.

Unfortunately, while it did make me feel marginally happier and more energetic for a few days, it also had some side-effects which I'm not capable of ignoring long-term.

Predominantly, it did nothing to alleviate my anxiety. As this was the entire reason I was trying it, there are no bounds to the disappointment I am currently experiencing. It did help with depression a little bit, until I realized how emotionally dead I felt inside. When I realized what the dreadful trade-off was, that short-lived happiness went away as well.

Some of the other issues were sexual in nature (which I'm not going into, but suffice to say were horrific), insomnia (2-4 hours sleep per night would have eventually killed me), and whole-body twitching, jerking, shivering motions which I can't even control. They just happen. Mostly when I'm trying to relax, of course. Lying awake shaking like I'm freezing to death at 02:00 in the morning because I can't sleep and am too tired to get up is unbearable.

At any rate, until I have gotten this rubbish out of my system and can crawl back out of this miasma of dead-eyed depersonalization and yawning emptiness, I'm taking myself offline. I've already upset my best friend today by insinuating his advise was unwelcome, which is most certainly not the case. I just don't seem to have any kind of filter on this stuff, and as much as that's new and interesting, it is also terrifying and wrong. And I'm ashamed of what I said.

This is the most like I felt before starting HRT since last year, and it's one of the most terrifying feelings I have ever had.





© 1995-2019 clover